I have a very prominent chin, with pebbling that becomes even more prominent when I smile. Is it possible that I can have size reduction of the over-active muscle with Botox injections?
Large mentalis muscle (witch chin) reduction with Botox?
Doctor Answers 7
Botox treatment for hyperactive Mentalis Muscle
Yes it is possible to treat a large/hyperactive Mentalis muscle with Botox. As with all botox treatments the injections will need to be repeated to maintain the effect. Best wishes.
Have a question? Ask a doctor
Botox in Chin
I have had some sucess by injecting a small amount of Botox in the mentalis muscle to prevent the dimpling and pebbling of the skin. I have not used it on a patient with a prominent mentum (chin bone).
Consult a Board Certified Plastic Surgeon
Treatment of Witch's Chin Deformity
You might also like...
Neuromodulators (Botox, Dysport, Xeomin) Work Well For Smoothing Dimpled (Pebbly) Chins
I have been using Botox for aesthetic purposes since 1991 and have been treating dimpled chins for at least fifteen years. If the dimpling or pebbling is related to hyperactivity of the chin muscle (mentalis muscle), then the instillation of one to three tiny droplets in specific locations of neuromodulator using any of the three currently available (Botox, Dysport, Xeomin) can suppress this activity and lead to smoothing of the chin. If a few individual depressions remain following this treatment, they can be smoothed by injecting a tiny amount of filler (my favorite for this being Restylane L due to its better lifting capacity and more limited ability to attract tissue fluid to itself). The result of these treatments: a smoother chin (without contributing to further chin projection).
It should be clear that it is important to seek consultation and treatment by a board certified aesthetic physician with extensive experience in nonsurgical chin enhancement.
Orange peel chin
Botox for "witch's" chin
It ususally takes several treatments about 3 months apart to see a reduction in size.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.